# SDR SWIA201335116

- Difficulty date: October 14, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 CRACKED AT PARKING BRAKE CABLE HOLE.  C-CHECK REPAIRED FS 202 BULKHEAD AT PARKING BRAKE CABLE HOLE IAW REO.
